Redness Of The Skin On The Feet After Taking Rifampicin?

Illustration of Redness Of The Skin On The Feet After Taking Rifampicin?
Illustration: Redness Of The Skin On The Feet After Taking Rifampicin? media.springernature.com

Hello doctor, my mother has been taking rifampicin for 5 days, necessarily the doctor’s advice. What I want to ask is that my eyelash is taking the drug. My mother’s skin is reddish, her thighs are red like hives. Is it dangerous for my mother to continue taking the drug.

1 Answer:

Hello

Rifampicin is an antibiotic where this drug is the drug of choice in the therapy of mycobacterium bacterial infections, which can be Mycobacterium tuberculosa or leprae. M.tuberculosa bacteria, can cause infection in various places in the body starting from the lungs, glands, bones and others. In infections of the glands, a discoloration of the skin may follow. One of the things that can happen due to the side effects of consuming rifampin is a rash on the skin, which can occur in 1-5% of users. An allergic condition to the drug can also be a trigger for the reddish rash.

Whereas M. leprae can cause skin infections. In this infection, it can cause changes in the skin which can be darker, lighter or reddish in color. Reddish color can also arise due to the reaction of leprosy. In these conditions will usually be accompanied by pain.

If indeed your mother is suffering from one of the diseases caused by the mycobacterium bacteria, it is not recommended to stop treatment unless your doctor recommends you. You can return to your doctor to confirm the condition that your mother is experiencing. The doctor needs an immediate examination to confirm your condition and determine the next steps.

I hope this helps.

: by

Related Question

The Left Eye Is Dazzled And Does Not Focus On The Patient’s History Of Bell’s Palsy.?

The Left Eye Is Dazzled And Does Not Focus On The Patient’s History Of Bell’s Palsy.?

(1 year ago)

night … I have complaints of my left eye I like excessive glare … if ngunyah even if I feel like I want to cpot out … if I talk like it doesn’t focus …...

Children Fever At Night And Often Delirious?

Children Fever At Night And Often Delirious?

(1 year ago)

Good night, want to ask my child is hot every night and often delirious why y, please enlightenment ,, it’s been 3 days it’s always like this, I’m so scared...

Causes And Ways To Deal With An Enlarged Abdomen In Children?

Causes And Ways To Deal With An Enlarged Abdomen In Children?

(1 year ago)

I want to ask, I have seen a 6-year-old child with an enlarged stomach, what is that disease? What are the signs of having the disease? Then how to overcome it how?...

Leave a Reply

Your email address will not be published. Required fields are marked *